MathSciNet Relay Station
MathSciNet bibliographic data
MR2113855 60J65 (60G57)
Xiong, Jie; Zhou, Xiaowen On the duality between coalescing Brownian motions. Canad. J. Math. 57 (2005), no. 1, 204–224.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement